Connecticut Medical Malpractice: Hospital Responsibility When Drugs Are Recalled

Saturday, July 8th, 2017 by | Posted In: Hospital Negligence, Medical Malpractice, Uncategorized
Share the knowledge...Share on LinkedInShare on FacebookTweet about this on TwitterShare on Google+Pin on Pinterest

Drug injuries can happen for a variety of reasons: wrong medication prescribed, wrong dosage, and wrong administration method. There are instances, however, when a patient is seriously injured because of a manufacturer error.

A barbiturate drug was recalled by the manufacturer and the Food and Drug Administration (FDA) in late April after a patient who was prescribed phenobarbital tablets at 15 mg got 30 mg. The bottle of 15 mg tablets was found to have 30 mg tablets inside it. Barbiturate drugs are sedate the central nervous system.

Hospitals are required to have processes in place for handling recalled and discontinued medication. If you were in the hospital and a regular medication you or your loved one was given causes a “different” feeling and a significant, permanent injury occurred including death, contact our firm. Our Connecticut medical malpractice team will conduct an immediate legal and medical investigation.

Post a Comment

Your email is never published nor shared. Required fields are marked *

*
*

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Tell Us
Your Story
Website design and maintenance by De Young Media.

Tell us your story